C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by medwatch, "cracked stat-lock device inside arterial line insertion kit.Background: for arterial line placement there is an insertion bundle kit that providers use that have all items needed for sterile insertion.Assessment: bundle kit was used, prior to attaching stat-lock it was noted by provider to have cracked plastic attachment.Recommendation: review product inside bundle kit--made by bard item identified as bard art0420 in kit art685 in centurion kit art685.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.